# SDR CA971020007

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 31032153
- Condition: Cracked
- Location: Engine
- Part time: 400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE BORESCOPE INSPECTION, CONCURRENT WITH FUEL NOZZLE CHANGE, A CRACK WAS DISCOVERED IN THE COMBUSTION LINER. THE ENGINE WAS REMOVED FROM THE AIRCRAFT AND THE COMBUSTION LINER WAS REPLACED.
